MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR
Model Number 1113605
Medical Device Problem Codes Improper Flow or Infusion (2954); Noise, Audible (3273); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information regarding a simplygo mini.The customer alleged the device runs irregularly, gets warm, and whistles.The device was returned to a third party service center.During visual inspection of the device, the device was found to have clogged sieves, and the air side, o2 side, and compressor were contaminated.The defective parts were replaced.The device was service, inspected, tested, and met acceptance criteria in accordance with all applicable customer requirements as defined in the contractual agreement with the third party service center.There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.
 
Additional Manufacturer Narrative
The manufacturer previously reported information regarding a simplygo mini.The customer alleged the device runs irregularly, gets warm, and whistles.The device was returned to a third party service center.During visual inspection of the device, the device was found to have clogged sieves, and the air side, o2 side, and compressor were contaminated.The defective parts were replaced.The device was service, inspected, tested, and met acceptance criteria in accordance with all applicable customer requirements as defined in the contractual agreement with the third party service center.There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.Update: after re-evaluation of the reported complaint/information, it has been determined that this complaint should have been deemed not reportable.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.There was no patient harm or injury associated with this notification and no increased risk to the intended user.This device meets ul and iec requirements for flammability.Based on the information available, no mdr should have been filed.Section e: reporter country - updated from "australia" to "switzerland".

Brand Name
SIMPLYGO MINI
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18370561
Report Number2518422-2023-37041
Device Sequence Number18094399
Product Code CAW
UDI-Device Identifier00606959032439
UDI-Public00606959032439
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1113605
Device Catalogue Number1113605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2023
Supplement Date Received by Manufacturer12/09/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown